Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Schroeder, V (1986). Rigidity of nonpositively curved graphmanifolds. Mathematische Annalen, 274(1):19-26.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1986
Deposited On:20 Oct 2009 14:42
Last Modified:28 Nov 2013 01:02
Publisher:Springer
ISSN:0025-5831
Free access at:Related URL. An embargo period may apply.
Publisher DOI:10.1007/BF01458013
PubMed ID:http://www.digizeitschriften.de/dms/img/?PPN=PPN235181684_0274&DMDID=dmdlog8
Citations:Web of Science®. Times Cited: 10
Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page